Loading [MathJax]/jax/output/SVG/config.js
Acta Applicandae Mathematicae
RUS
ENG
JOURNALS
PEOPLE
ORGANISATIONS
CONFERENCES
SEMINARS
VIDEO LIBRARY
PACKAGE AMSBIB
JavaScript is disabled in your browser. Please switch it on to enable full functionality of the website
Main page
About this project
Software
Classifications
Links
Terms of Use
Search papers
Search references
RSS
Current issues
Archive issues
What is RSS
Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register
Acta Applicandae Mathematicae, 2015, Volume 138, Issue 1,
Pages
279–312
DOI:
https://doi.org/10.1007/s10440-014-9966-0
(Mi aam1)
This article is cited in
1
scientific paper (total in
1
paper)
A two-type Bellman–Harris process initiated by a large number of particles
V. Vatutin
a
, A. Iksanov
b
,
V. Topchii
c
a
Steklov Mathematical institute RAS, Gubkin str. 8, Moscow, 119991, Russia
b
Faculty of Cybernetics, National Taras Shevchenko University of Kyiv, 64/13
c
Sobolev Institute of Mathematics SB RAS, Novosibirsk, 630090, Russia
Citations (1)
DOI:
https://doi.org/10.1007/s10440-014-9966-0
Funding agency
Grant number
Russian Foundation for Basic Research
11-01-00139
Received:
04.12.2013
Accepted:
03.09.2014
Bibliographic databases:
Document Type:
Article
Language:
English
Linking options:
https://www.mathnet.ru/eng/aam1
This publication is cited in the following 1 articles:
V. A. Topchiǐ, “On renewal matrices connected with branching processes with tails of distributions of different orders”,
Siberian Adv. Math.
,
28
:2 (2018),
115–153
Citing articles in Google Scholar:
Russian citations
,
English citations
Related articles in Google Scholar:
Russian articles
,
English articles
1
CITATION
1
Total citation
0
Recent citations
0.34
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads
:
Abstract page:
156
Что такое QR-код?
Contact us:
math-net2025_03@mi-ras.ru
email
Terms of Use
Registration to the website
Logotypes
©
Steklov Mathematical Institute RAS
, 2025